I've been taking Zofran for the last three months, and it has worked wonders for me. Today I had a GI visit, and he re-prescriped me Zofran, but I was given the ones that dissolve in your mouth versus the regular pill. The taste, and after taste is TERRIBLE. Does anyone know of a way that I can make this any easier? Thank you
Terrible taste of Zofran?
Question posted by ToriHope on 24 April 2012
Last updated on 18 July 2013
I would request the doc not to prescribe the Zofran which dissolves in the mouth, the bad taste could be due to some kind of chemicals which were made so that it converts into mouth dissolving pills or the bets bet would be to ask the GI who changed your prescription for a solution to mask the taste & after taste.
Take care, best wishes!
- Zofran uses and safety info
- Zofran information for Healthcare Professionals (includes dosage details)
- Side effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.